MAUDE Adverse Event Report: VYAIRE MEDICAL INC. BELLAVISTA 1000E; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. BELLAVISTA 1000E; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.130
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device exhibited 401,316, 545 as well man inspiration test 3,4,6,8 errors.It is unknown if there was patient involvement.
 
Additional Manufacturer Narrative
File identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.It is unknown if there was patient involvement.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: b5, d9, g6, h2, h3, h6, h11.H3: the suspect device was returned for evaluation.Visual inspection of the unit under test (uut) found no indications of damage or misuse.The reported issue was unable to be confirmed or duplicated in the fa lab, as no performance issues were found during testing.
 
Event or Problem Description
Additional information received indicates that the product was returned, and an investigation was completed.

Brand Name
BELLAVISTA 1000E
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru
MY  
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key20800431
Report Number3013421741-2024-00541
Device Sequence Number7809763
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701(11)191119
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301.100.130
Device Catalogue Number301.100.130
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown